# SDR HNAA2020030900090

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,048 hours, 43,569 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ATTEMP, AT 65KNOTS, GOT HIGH STAGE VLV 2 FAIL EICAS MESSAGE. REMOVED PANEL 422BT TO FOM. R/R'D #2 HIGH STAGE VALVE REF AMM 36-11-02. OPS CGHECK GOOD. LEAK CHECK AND FUNCTION CHECK GOOD. REINSTALLED PANEL 422BT. OK FOR SERVICE AT THIS TIME.
